$\mu$-countably compactness and $\mu\mathcal{H}$-countably compactness
Commun. Korean Math. Soc. 2022 Vol. 37, No. 1, 269-277
https://doi.org/10.4134/CKMS.c200443
Published online March 11, 2021
Printed January 31, 2022
Zuhier Altawallbeh, Ibrahim Jawarneh
Tafila Technical University; Al-Hussein Bin Talal University
Abstract : We define and study the notion of $\mu$-countably compact \linebreak spaces in generalized topology and $\mu\mathcal{H}$-countably compact spaces which are considered with respect to a hereditary class $\mathcal{H}$. Some interesting properties and relations are provided in the paper. Moreover, some preservation of functions properties are studied and investigated.
Keywords : $\mu$-countably compactness, $\mu\mathcal{H}$-countably compactness
MSC numbers : Primary 58B34, 58J42, 81T75
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd